# SDR 9615419101

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION IN THE NR 1 ENGINE AFT MOUNT.  REPLACED MOUNT.
